Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Korenblum's maximum principle


Author: Wilhelm Schwick
Journal: Proc. Amer. Math. Soc. 125 (1997), 2581-2587
MSC (1991): Primary 30C80, 30H05
MathSciNet review: 1307563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $f$ and $g$ are analytic functions in the unit disk and $\|\cdot \|$ is the Bergman norm, conditions are studied under which there exists an absolute constant $c$ such that $|f(z)|\ge |g(z)|$ for $c\le |z|<1$ implies $\|f\|\ge \|g\|$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C80, 30H05

Retrieve articles in all journals with MSC (1991): 30C80, 30H05


Additional Information

Wilhelm Schwick
Affiliation: Fachbereich Mathematik, Universität Dortmund, 44221 Dortmund 50, Germany

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03247-4
PII: S 0002-9939(97)03247-4
Received by editor(s): February 16, 1994
Received by editor(s) in revised form: December 1, 1994
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society